Closed geodesics on surfaces of genus 0
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 6 (1979) no. 1, p. 19-38
@article{ASNSP_1979_4_6_1_19_0,
     author = {Klingenberg, Wilhelm},
     title = {Closed geodesics on surfaces of genus 0},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 6},
     number = {1},
     year = {1979},
     pages = {19-38},
     zbl = {0426.58008},
     mrnumber = {529474},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1979_4_6_1_19_0}
}
Klingenberg, Wilhelm. Closed geodesics on surfaces of genus 0. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 6 (1979) no. 1, pp. 19-38. http://www.numdam.org/item/ASNSP_1979_4_6_1_19_0/

[BS] R. Bott - H. Samelson, On the Pontryagin product in spaces of paths, Comm. Math. Helv., 27 (1953), pp. 320-337. | MR 60233 | Zbl 0052.19301

[GM] D. Gromoll - W. Meyer, Periodic geodesics on compact Riemannian manifolds, J. Diff. Geom., 3 (1969), pp. 493-510. | MR 264551 | Zbl 0203.54401

[K1] W. Klingenberg, Lectures on Closed Geodesics, Gruadlehren Math. Wiss. Bd. 230 Springer, Berlin- Heidelberg-New York, 1968. | MR 478069 | Zbl 0397.58018

[LS 1] L. Lusternik - L. Schnirelmann, Sur le problème de trois géodésiques fermées sur les surfaces le genre 0, C. R. Acad. Sci. Paris, 189 (1929), pp. 269-271. | JFM 55.0316.02

[LS 2] L. Lusternik - L. Schnirelmann, Topological methods in the calculus of variations, Gosudarstv. Izdat. Tehn.-Teor. Lit., Moscow, 1930 (Russian); Méthodes topologiques dans les problèmes variationelles., 1-re partie, Actualités Sci. Industr., no. 188, Paris, 1934.

[Ly] L. Lyusternik, The topology of function spaces and the calculus of variations in the large, Trudy. Mat. Inst. Steklov, 19 (1947) (Russian); The Topology of the Calculus of Variations in thel arge, Translations of Mathematical Monographs, vol. 16, Amer. Math. Soc., Providence, R.I., 1966. | MR 25083 | Zbl 0154.37003

[Mo] M. Morse, The calculus of variations in the large, Amer. Math. Soc. Colloq. Publ., vol. 18, Amer. Math. Soc., Providence, R.I., 1934. | MR 1451874 | Zbl 0011.02802

[Sp] E. Spanier, Algebraic topology, McGraw Hill, New York, 1966. | MR 210112 | Zbl 0145.43303

[Sv] A.S. Švarc, Homology of the space of closed curves. Trudy Moskov, Mat. Obšv., 9 (1960), pp. 3-44 (Russian). | MR 133824

[Su] D. Sullivan, Differential forms and the topology of manifolds, Manifolds-Tokyo, 1973, ed. A. HATTORI, Univ. of Tokyo Press, Tokyo, 1975. | MR 370611 | Zbl 0319.58005